# SDR AALA201910319023

- Difficulty date: October 30, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 18,394 hours, 5,195 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 154DB3
- Part serial: PSGCAP9885
- Condition: Faulty
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LAX-LIH, DIVERTED TO HNL ACCOUNT THRUST MANAGEMENT SYSTEM ISSUES. NO EMERGENCY DECLARED. MAINTENANCE REMOVED AIRCRAFT FROM SERVICE. SUPPLEMENTAL ACTION SECT 4 AND SECT 5: PERFORMED TSM 73-22-00-810-817-B. FOUND P2/T2 SENSOR FAULT. REMOVED AND REPLACED P2/T2 SENSOR IAW AMM 73-22-11-0401 CONFIG 13. PERFORMED ENGINE 1 RUNUP, NO FAULTS NOTED.(CLOSED)
